Factoring groups having periodic maximal subgroups



Document title: Factoring groups having periodic maximal subgroups
Journal: Boletín de la Sociedad Matemática Mexicana
Database: PERIÓDICA
System number: 000160073
ISSN: 0037-8615
Authors: 1
Institutions: 1University of the Pacific, Department of Mathematics, Stockton, California. Estados Unidos de América
Year:
Volumen: 5
Number: 3
Pages: 327-333
Country: México
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Teoría de grupos,
Grupos abelianos finitos,
Teoría de Hajos-Reidel,
Factorización
Keyword: Mathematics,
Pure mathematics,
Group theory,
Finite abelian groups,
Hajos-Reidel theory,
Factorization
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).